CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
AIACULLO28 Views: 53,321
Published: 13 years ago
 
This is a reply to # 69,720

Re: Mirena IUD Side Effects


I Have the exact same symptoms as you did in the beginning with the bleeding, I have also lost my sex drive and my mood swiongs are off the chain. The only thing is now I have stopped bleeding completely which is confusing me cause now i dont know when i am having a period. I am going to have mine removed, because it just seems to weird and complicated for me.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.500 sec, (1)